Path properties of Cauchy's principal values related to local time

E. Csáki, M. Csörgo, A. Földes, Z. Shi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Sample path properties of the Cauchy principal values of Brownian and random walk local times are studied. We establish LIL type results (without exact constants). Large and small increments are discussed. A strong approximation result between the above two processes is also proved.

Original languageEnglish
Pages (from-to)149-169
Number of pages21
JournalStudia Scientiarum Mathematicarum Hungarica
Volume38
Issue number1-4
Publication statusPublished - Dec 1 2002

    Fingerprint

Keywords

  • Additive functionals
  • Large increments
  • Law of the iterated logarithm
  • Modulus of continuity
  • Principal values of Brownian and random walk local times

ASJC Scopus subject areas

  • Mathematics(all)

Cite this